MathSciNet Relay Station
MathSciNet bibliographic data
MR244215 12.45 (12.40)
Swan, Richard G. Invariant rational functions and a problem of Steenrod. Invent. Math. 7 1969 148–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement